# SDR DALA2015092905859

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 BALLSCREW ASSY, FWD MOUNT AREA OF JACKSCREW CORRODED INTERNALLY AND BALLSCREW GIMBAL MOUNTS ARE CORRODED INTERNALLY.  REPLACED JACKSCREW REF MM 27-51 AND REF NR.
